Depression Symptoms?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 8/30/2005 8:16 PM (GMT -7)   
I am dizzy much of the time.  My thyroid and blood sugar have recently been checked and do not seem to be the culprit.
 
I have back pain a lot.  Even when I can't remember doing anything strenuous.
 
I have headaches and nausea that I always thought had to do with my eating habits, but even when I eat well, they persist.
 
I couldn't figure out what was wrong with me, (besides depression), until I got to reading on the Cymbalta website.  All of these are symptoms associated with depression.  Is it really possible that all of these things could be due to my battle with depression?  I always thought, as far as like, back pain goes that it was hypochondria when associated with depression.  Is it possible to actually have the true pain, and not just made up aches and pains, and it be due to depression?  I am just blown away by this news!  Any insight?
 
God bless!
Where in the world am I?


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 8/30/2005 8:42 PM (GMT -7)   
Luvmdo,

The body actually suffers emensly when we are depressed. It is some kind of chain reaction. How long have you been taking the cymbalta?? Hopefully when it really gets in your system and is working well, these other symptoms will disappear. But if they don't, you really should check with your doc about them in case they are not depression related.

Keep us posted!

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Folic Acid, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel (Centrum Silver, B12, B6, Calcium+D,)


luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 8/30/2005 9:05 PM (GMT -7)   
As of right now I am not taking the Cymbalta.  It is one of the things I plan to talk to the psychiatrist about next Wednesday.  I took it once before for about 6 weeks, then stopped taking it because it was causing horrible night sweats and VERY VIVID dreams.  But it did seem to help with the depression, and at this point I think that the benefits outweigh the side effects.  Have to wait and see what doc thinks, though.  I will let you guys know!  It is just AMAZING to me how the mind / body work!

Where in the world am I?


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 8/30/2005 9:27 PM (GMT -7)   
We'll be looking for an update sis!! I wonder if those side affects will stop after you take it for a while. Or did you take it for an extended period last time?
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Folic Acid, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel (Centrum Silver, B12, B6, Calcium+D,)


luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 8/30/2005 9:41 PM (GMT -7)   

No, I only took it for about 6 weeks last time.  I've kind of wondered if maybe it would get better, myself.  I will for sure let you guys know, though!

God bless!


luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 8/30/2005 10:50 PM (GMT -7)   
I have another question, too, while I am thinking of it.  It the past 8 years I have been on numerous different anti-depressants.  Let's see:  Prozac, Paxil, Zoloft, Wellbutrin, Lexapro, Effexor, and Cymbalta are the ones I can think of right off.  I have been completely off of all meds for probably 6-8 months now.  I feel dizzy occasionally for no known reason (all bloodwork, blood pressure, ect. is normal).  So what I wonder is, after changing my brain chemicals so much with so many different meds, is it possible that I have done something to myself that is irriversable?  Has anyone else had any problems like this?  Or is this, like everything else, just in my head??? confused

gregswoman
New Member


Date Joined Aug 2005
Total Posts : 7
   Posted 8/31/2005 7:19 AM (GMT -7)   
luvmdo

I myself have been on different anti-depressants and finally have been taking Paxil CR and have had great success with it but after the last visit with my dr..they are taking it off the market. Don't know why but am disappointed with that news. So now, I'm going to be back at the drawing board on what is going to be best for me. I suffer from migraines and am manic and bipolar depressive. My mother has had this all of her life and I would of liked not to have any of this.

As for your question if you done anything to yourself for all the different drugs...that would be a question for your doctor to answer. Depending on the amount of time and amounts that you take. Anything that we put into our body has an affect. Try not to worry about it and call your doctor to get the facts that you need.

gregswoman
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:37 AM (GMT -7)
There are a total of 2,734,105 posts in 301,180 threads.
View Active Threads


Who's Online
This forum has 151308 registered members. Please welcome our newest member, garf222.
327 Guest(s), 12 Registered Member(s) are currently online.  Details
Wdan, Hol1979, nanahateslyme, Scaredy Cat, garf222, NiceCupOfTea, blksteeda, Jingles1234, Myself 09, 1039smooth, straydog, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer